Pacific Journal of Mathematics

A theorem on rings of operators.

Irving Kaplansky

Article information

Source
Pacific J. Math. Volume 1, Number 2 (1951), 227-232.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103052193

Mathematical Reviews number (MathSciNet)
MR0050181

Zentralblatt MATH identifier
0043.11502

Subjects
Primary: 46.3X

Citation

Kaplansky, Irving. A theorem on rings of operators. Pacific J. Math. 1 (1951), no. 2, 227--232. http://projecteuclid.org/euclid.pjm/1103052193.


Export citation

References

  • [1] N. Bourbaki, Elements de Mathe'matique, Livre III, Topologie Generate, Actualites Sci. Ind.,No.916, Paris, 1942.
  • [2] J. Drxmier, Les fonctionelleslineaires sur I'ensemble des operateurs homes d'un espace de Hubert, Ann. of Math. 51 (1950), 387-408.
  • [3] F. J. Murray and J. von Neumann, On rings of operators /K, Ann. of Math. 44 (1943), 716-808.